MAUDE Adverse Event Report: AVANOS MEDICAL INC. MIC-KEY LOW-PROFILE GASTROSTOMY FEEDING TUBE; DH EF BALLOON TUBES PRODUCTS

AVANOS MEDICAL INC. MIC-KEY LOW-PROFILE GASTROSTOMY FEEDING TUBE; DH EF BALLOON TUBES PRODUCTS
Model Number 0120-14-2.5
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code Skin Erosion (2075)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported, gastric port leak that caused skin breakdown around stoma site, stoma site was cleansed with soap and water and treated with zinc oxide.
 
Additional Manufacturer Narrative
The product involved in the report has been returned and the investigation remains in progress at this time.A review of the device history record and udi are in-progress.All information reasonably known as of 03 jul 2025 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical inc.Avanos medical inc.Has no independent knowledge of the reported event but is relaying the information provided by the user facility where the incident occurred.This product incident is documented in the avanos medical complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical inc.Product is defective or caused serious injury.
 
Additional Manufacturer Narrative
The device history record for lot 30334056 was reviewed and the product was produced according to product specifications.The actual complaint product was returned for evaluation.The sample provided confirms the leak through the duckbill valve due to the slit of the valve was in an open position.A potential root cause has been identified as - equipment : incorrect preventive maintenance schedule.The frequency for replacement of blades in cutting machine will be defined in preventive maintenance program and instructions documented in local maintenance work instructions.All information reasonably known as of 23 jul 2025 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical inc.Avanos medical inc.Has no independent knowledge of the reported event but is relaying the information provided by the user facility where the incident occurred.This product incident is documented in the avanos medical complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical inc.Product is defective or caused serious injury.

Brand Name
MIC-KEY LOW-PROFILE GASTROSTOMY FEEDING TUBE
Common Device Name
DH EF BALLOON TUBES PRODUCTS
Manufacturer (Section D)
AVANOS MEDICAL INC.
5405 windward parkway
alpharetta GA 30004
Manufacturer (Section G)
AVENT SA DE R.L. DE C.V. (AVENT 1)
circuito industial no.40
colonia obrera
nogales, cp
Manufacturer Contact
tamara cardona
5405 windward parkway
alpharetta, GA 30004
4704485487
MDR Report Key22396853
Report Number9611594-2025-00143
Device Sequence Number4825609
Product Code KNT
UDI-Device Identifier00350770948478
UDI-Public(01)00350770948478(240)120002639(11)240724(17)260724(10)30334056
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K043114
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date07/24/2026
Device Model Number0120-14-2.5
Device Catalogue Number0120-14-2.5
Device Lot Number30226992
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/01/2025
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/05/2025
Supplement Date Received by Manufacturer07/10/2025
Initial Report FDA Received Date07/03/2025
Supplement Report FDA Received Date07/23/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/29/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age17 YR
Patient SexMale
Patient Weight44 KG